MAUDE Adverse Event Report: BIOMET UK LTD. BIOLOX DELTA CERAMIC FEM HD 36/0MM; PROSTHESIS, HIP

BIOMET UK LTD. BIOLOX DELTA CERAMIC FEM HD 36/0MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/03/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: g7 pps ltd acet shell 62h, 010000668; 6906549, echo por fmrl lat nc 13x145mm; 192113; 043840, g7 longevity neutral 36mm h; 20103608; 64473176.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient experienced dislocation due to improper motion approximately 1 week post implantation.The patient's hip was reduced at ed without incident.Due diligence is in progress for this complaint; to date no additional on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.Device is used for treatment.The root cause of the reported issue is attributed to the patient being non compliant during post op care of the hip.The investigation could not verify or identify any evidence of product contribution to the reported problem.No corrective actions, preventive actions, or field actions resulted after the investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported a patient had a right total hip arthroplasty on approximately two years ago.Subsequently, 1 week post implantation, underwent a closed reduction after improper motion, causing dislocation.The patient was discharged home after having the hip reduced in the emergency department.All implants remain in place.Attempts have been made and no further information has been provided.

Brand Name
BIOLOX DELTA CERAMIC FEM HD 36/0MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key15025472
Report Number3002806535-2022-00303
Device Sequence Number15167726
Product Code LZO
UDI-Device Identifier00887868271175
UDI-Public(01)00887868271175(17)300629(10)3035189
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K192683
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number650-0661
Device Lot Number3035189
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2022
Supplement Date Received by Manufacturer07/29/2022
03/06/2024
Initial Report FDA Received Date07/15/2022
Supplement Report FDA Received Date08/23/2022
04/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APICAL HOLE PLUGITEM UNKNOWNLOT UNKNOWN; SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight96 KG
Patient RaceWhite